# SDR CA980629017

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Seized
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR DISAGREE MESSAGE WITH AIRFRAME VIBRATION AND GEAR INDICATION.  RECYCLED GEAR, INDICATION RE-APPEARED.  HEAVY LANDING CARRIED OUT.  RIGHT HAND NOSE GEAR DOOR STRUT ASSY MANUAL RELEASE SEIZED.  REPLACED DOOR STRUT, RIGGED NOSE GEAR DOOR PER MAINT MANUAL, OK.   PART TC:  14,775.
